Top answers from doctors based on your search:
Disclaimer

antibiotics side effects tiredness

A 58-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Lyrica (pregabalin) is a daily: medication, usually used for the treatment of nerve pain or chronic pain. The Lexapro (escitalopram) will help with a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 60-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Feeling tired: Feeling tired after taking the effexor may or may not resolve. Somnolence occurs with lexapro 10% or more. Somnolence can occur with effexor up to 2 ... Read More
1
1 thank
A 58-year-old male asked:
Dr. Pacita David
29 years experience Psychiatry
Depends on situation: Tryptizol (amitriptyline) side effects depends on the dose, the timing, and the person's response to it. It also can interact with other medications, ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: No. There are nor side effects.
A 34-year-old female asked:
Dr. Donald Collins
41 years experience Family Medicine
See your doctor: Yes could be due to your pill, but there are many other causes. See your doctor to find out what is going on. Good luck!
1
1 thank
A 28-year-old male asked:
Dr. Randy Baker
40 years experience Holistic Medicine
No, however...: Lutein and Zeaxanthin are carotenoids naturally found in fruits and vegetables and do not have any side effects, but they may be in capsules that hav ... Read More
1
1 thank
A 61-year-old female asked:
Dr. Anuj Malik
20 years experience Internal Medicine
Hypokalemia: Your question suggests that the patient may be losing too much potassium as a result of Lasix (furosemide) and that may be making him weak. Low potass ... Read More
1
1 comment
A 42-year-old member asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Extreme : Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions. Please be sure your thyroid levels have been c ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Medication effects: I understand your concern. It is likely that memory loss is due to Klonopin; Tiredness is due to both Invega sustenna (paliperidone palmitate) and Klo ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Claude Parola
40 years experience Internal Medicine
Sides effect: Let the doctor that prescribed it know, so it can be changed if possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month